# SDR MWEA00254

- Difficulty date: April 3, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101573
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN HAS NUMEROUS SCRATCHES ACROSS BEAM 3 INCHES FROM FWD TO AFT SIDE.  FABRICATED AND INSTALLED NEW SKIN PANEL.
